# SDR AALA2020021219016

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 78,318 hours, 12,906 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Nozzle
- Condition: Blocked
- Location: A/C Pack Water
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT STILL HAS A DIRTY SOCKS SMELL ON TAKEOFF AND INITIAL CLIMBOUT. CLEARED BLOCKAGE FROM BOTH PACKS WATER NOZZLES. REPLACED BOTH PACKS HEAP FILTERS. REPLACED RT PACK RECIRC. CHECK VALVE. REPLACED RT RECIRC FAN. REPLACED ENF#2 #1 BEARING MANIFOLD SEAL. PERFORMED BOROSCOPE ON #2 ENG IAW AMM TASK 72-00-00-211-801-H00. NO PROBLEMS NOTED. PERFORMED GRD ENGINE RUN, NO FUMES OR ODORS PRESENT.
